# SDR SWAA2020122337923

- Difficulty date: December 21, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 66,787 hours, 39,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Ddoor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY SLIDE IS HANGING BELOW THE CASING.  RE-SECURE FWD ENTRY SLIDE, PER MT-725-61-06.  OPERATIONS CHECK GOOD, NO DEFECT NOTED AT THIS TIME.
